# SDR 2005UALA01253

- Difficulty date: November 9, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 26,224 hours, 3,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 43B.  *S/D*  RESECURED EEL CONNECTOR.
